# SDR IXXA2022060307

- Difficulty date: April 7, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 146T500059
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC INTERCOSTAL CORRODED
